# SDR ZZDA2010261

- Difficulty date: May 4, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT CATWALK (FORWARD) AREA EMERGENCY LIGHT HAS ONE BULB INOP.  RELAMPED AND PERFORMED OPS CHECK.
